National Academy of Medical Sciences of Ukraine
State Institution "The National Research Center for Radiation Medicine"


ISSN 2313-4607 (Online)
ISSN 2304-8336 (Print)

Problems of Radiation Medicine and Radiobiology

  
 

   
< back

SHIFTS OF LEPTINEMIA AFTER THE ADMINISTRATION OF FIBRIC ACID DERIVATIVES IN CHORNOBYL NPP ACCIDENT SURVIVORS
[Article in Ukrainian]
A. N. Kovalenko, I. G. Chikalova, D. E. Afanasyev, A. V. Kaminsky,
S. B. Vereskun, I. N. Muraveva, Ye. A. Vakoluk

SI National Research Center for Radiation Medicine, National Academy of Medical Sciences of Ukraine, Kyiv

Administration of the fibric acid derivatives to the type 2 diabetes mellitus patients who had survived after the Chornobyl NPP accident and have excess of body mass and dyslipidemia in some cases resulted in normalization of serum triglyceride and leptin content followed by the body mass and body mass index decrease. Assumption that lowering of serum triglyceride level has a role in leptinemia decrease was proved by the direct correlation (r=0.58; <0.05) between rates of both values decrease. Thus restoration of a physiological content of leptin can be considered as a results of triglyceridemia normalization. Therefore administration of fibrates can be a tool of the eating behavior modification and body mass lowering in diabetic patients suffering obesity and dyslipidemia.

Key words: leptin, leptin resistansy, leptinemia, fibrates, triglicerides, Chornobyl NPP accident sufferers.

 

Probl. Radiac. Med. Radiobiol. 2011. Issue 16. P. 268276.





full text
Home | Editorial board | For Authors | Archive | Search
© 2013 Problems of Radiation Medicine